Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 2, Pages 147-156

Generalized two point boundary value problems. existence and uniqueness

K. N. Murty1 and S. Sivasundaram2

1Department of Applied Mathematics, Florida institute of Technology, 150 W. University Blvd., Melbourne 32901-6988, Florida, USA
2Department of Mathematics, Embry-Riddle Aeronautical University, Daytona Beach 32114, Florida, USA

Received 1 April 1991; Revised 1 July 1991

Copyright © 1992 K. N. Murty and S. Sivasundaram. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An algorithm is presented for finding the pseudo-inverse of a rectangular matrix. Using this algorithm as a tool, existence and uniqueness of solutions to two point boundary value problems associated with general first order matrix differential equations are established.